PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2008 | 6 | 2 | 335-341
Tytuł artykułu

Some common fixed point theorems for selfmappings satisfying two contractive conditions of integral type in a uniform space

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we establish some common fixed point theorems for selfmappings of a uniform space by employing both the concepts of an A-distance and an E-distance introduced by Aamri and El Moutawakil [1] and two contractive conditions of integral type. Our results are generalizations and extensions of the classical Banach’s fixed point theorem of [2, 3, 19], some results of Aamri and El Moutawakil [1], Theorem 2.1 of Branciari [5] as well as a result of Jungck [7].
Wydawca
Czasopismo
Rocznik
Tom
6
Numer
2
Strony
335-341
Opis fizyczny
Daty
wydano
2008-06-01
online
2008-04-15
Twórcy
Bibliografia
  • [1] Aamri M., El Moutawakil D., Common fixed point theorems for E-contractive or E-expansive maps in uniform spaces, Acta Math. Acad. Paedagog. Nyházi. (N.S.), 2004, 20, 83–91
  • [2] Berinde V., A priori and a posteriori error estimates for a class of ϕ-contractions, Bulletins for Applied & Computing Mathematics, 1999, 183–192
  • [3] Berinde V., Iterative approximation of fixed points, Editura Efemeride, Baia Mare, 2002
  • [4] Bourbaki N., Éléments de Mathématique, Fas. II. Livre III: Topologie Générale (Chapitre 1: Structures topologiques), (Chapter 2: Structures uniformes), Quatrième édition. Actualités Scientifiques et Industrielles, No. 1142, Hermann, Paris, 1965
  • [5] Branciari A., A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci., 2002, 29, 531–536 http://dx.doi.org/10.1155/S0161171202007524
  • [6] Jachymski J., Fixed point theorems for expansive mappings, Math. Japon., 1995, 42, 131–136
  • [7] Jungck G., Commuting mappings and fixed points, Amer. Math. Monthly, 1976, 83, 261–263 http://dx.doi.org/10.2307/2318216
  • [8] Kada O., Suzuki T., Takahashi W., Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. Japon., 1996, 44, 381–391
  • [9] Kang S.M., Fixed points for expansion mappings, Math. Japon., 1993, 38, 713–717
  • [10] Olatinwo M.O., Some common fixed point theorems for selfmappings in uniform space, Acta Math. Acad. Paedagog. Nyházi. (N.S.), 2007, 23, 47–54
  • [11] Olatinwo M.O., Some existence and uniqueness common fixed point theorems for selfmappings in uniform space, Fasc. Math., 2007, 38, 87–95
  • [12] Olatinwo M.O., On some common fixed point theorems of Aamri and El Moutawakil in uniform spaces, Applied Mathematics E-Notes, to appear
  • [13] Rhoades B.E., A comparison of various definitions of contractive mappings, Trans. Amer. Math. Soc., 1977, 226, 257–290 http://dx.doi.org/10.2307/1997954
  • [14] Rhoades B.E., Two fixed point theorems for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci., 2003, 63, 4007–4013 http://dx.doi.org/10.1155/S0161171203208024
  • [15] Rodriguez-Montes J., Charris J.A., Fixed points for W-contractive or W-expansive maps in uniform spaces: toward a unified approach, Southwest J. Pure Appl. Math., 2001, 1, 93–101
  • [16] Rus I.A., Generalized contractions and applications, Cluj University Press, Cluj-Napoca, 2001
  • [17] Rus I.A., Petruşel A., Petruşel G., Fixed point theory 1950–2000 Romanian contributions, House of the Book of Science, Cluj Napoca, 2002
  • [18] Wang S.Z., Li B.Y., Gao Z.M., Iseki K., Some fixed point theorems on expansion mappings, Math. Japon., 1984, 29, 631–636
  • [19] Zeidler E., Nonlinear functional analysis and its applications I. Fixed-point theorems, Springer-Verlag, New York, 1986
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-008-0023-y
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.